MAUDE Adverse Event Report: NORIS MEDICAL LTD TUFF IMPLANT; TUFF DENTAL IMPLANT

NORIS MEDICAL LTD TUFF IMPLANT; TUFF DENTAL IMPLANT
Model Number NM-F5013
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 11/13/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The dhr was reviewed for lot#9000681 and there was no evidence discovered to indicate that a product defect or non-conformity contributed to the issue.To date, items of the same lot have been sold without any similar reported event during the period of review.The investigation for this event has not identified any signals indicating potential non-conformances affecting the manufacturing and sterilization processes.Our manufacturing system assures, that production and process controls are in place to ensure that batches conform to the applicable specifications before they are distributed.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.
 
Event or Problem Description
The clinician reports the implant was inserted 2023.On 2023 , loosening of implant not related to bone ingrowth was verified.According to the information, the patient has hypertension.Observed during the event: mobility.The device was forwarded to the manufacturer.No patient operative or post-operative complications reported.
 
Additional Manufacturer Narrative
Udi related data quality updates only.

Brand Name
TUFF IMPLANT
Common Device Name
TUFF DENTAL IMPLANT
Manufacturer (Section D)
NORIS MEDICAL LTD
hataasia 8
nesher, 36888 08
IS  3688808
Manufacturer (Section G)
NORIS MEDICAL LTD
hataasia 8
nesher, 36888 08
IS   3688808
Manufacturer Contact
elena leonova
hataasia 8
nesher, 36888-08
IS   3688808
MDR Report Key19700629
Report Number3011390931-2024-00481
Device Sequence Number7991492
Product Code DZE
UDI-Device Identifier07290108812459
UDI-Public07290108812459
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K140440
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 07/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberNM-F5013
Device Catalogue NumberNM-F5013
Device Lot Number9000681
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/12/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/09/2024
Supplement Report FDA Received Date05/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/13/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age75 YR
Patient SexMale